MathSciNet Relay Station
MathSciNet bibliographic data
MR1814428 53C21 (35J60)
Berti, Massimiliano; Malchiodi, Andrea Non-compactness and multiplicity results for the Yamabe problem on $S^n$. J. Funct. Anal. 180 (2001), no. 1, 210–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement